# SDR C2XA07CL041

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 20,104 hours, 18,548 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 152
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2349 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE WHEN THE GEAR WAS EXTENDED.  MAINTENANCE INSPECTED AND FOUND THE RIGHT NOSE GEAR DOOR WAS SLOW TO OPEN.  THE NOSE GEAR DOOR ACTUATOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
